Supersingular j-invariants, hypergeometric series, and Atkin's orthogonal polynomials

Masanobu Kaneko, Don Zagier

研究成果: ジャーナルへの寄稿記事

元の言語英語
ページ(範囲)97-126
ページ数30
ジャーナルAMS/IP Studies in Advanced Mathematics
7
出版物ステータス出版済み - 1998

これを引用

Supersingular j-invariants, hypergeometric series, and Atkin's orthogonal polynomials. / Kaneko, Masanobu; Zagier, Don.

:: AMS/IP Studies in Advanced Mathematics, 巻 7, 1998, p. 97-126.

研究成果: ジャーナルへの寄稿記事

@article{c5d8c91051f84dd4a4b6487483978ee9,
title = "Supersingular j-invariants, hypergeometric series, and Atkin's orthogonal polynomials",
author = "Masanobu Kaneko and Don Zagier",
year = "1998",
language = "English",
volume = "7",
pages = "97--126",
journal = "AMS/IP Studies in Advanced Mathematics",

}

TY - JOUR

T1 - Supersingular j-invariants, hypergeometric series, and Atkin's orthogonal polynomials

AU - Kaneko, Masanobu

AU - Zagier, Don

PY - 1998

Y1 - 1998

M3 - Article

VL - 7

SP - 97

EP - 126

JO - AMS/IP Studies in Advanced Mathematics

JF - AMS/IP Studies in Advanced Mathematics

ER -